Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Some Remarks on Second-Order Admissibility in the Multiparameter Case

Anirban Das Gupta and J. K. Ghosh
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 45, No. 2 (Jun., 1983), pp. 181-190
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25050429
Page Count: 10
  • Download ($43.95)
  • Cite this Item
Some Remarks on Second-Order Admissibility in the Multiparameter Case
Preview not available

Abstract

The concept of second-order admissibility is extended to multiparameter families. It is shown that estimates unbiased upto $o(n)^{-1}$, are second-order admissible in two-dimension if the components are separately second-order admissible in dimension one and always inadmissible for dimensions 3 and above. Finally, some remarks on the existence of a Bayes estimate are made.

Page Thumbnails

  • Thumbnail: Page 
[181]
    [181]
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190